# SDR SIMA200712012

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 9,617 hours, 7,070 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NUMBER ONE ENGINE SPOOLED DOWN AND THEN BACK UP TO DIFFERENT POWER SETTING, NO EICAS MESSAGES.  PERFORMED GENERAL ELECTRIC FAULT ISOLATION MANUAL LABEL BIT 350-20 AND ABD355-26.  PERFORMED ENGINE STARTS ON BOTH CHANNEL A AND B WITH NO DEFECTS.  PERFORMED HIGH POWER RUNS FOR THREE MINUTES WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
